# SDR MALA976636

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2311
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mlg
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW HAD TO USE GEAR OVER RIDE TO RETRACT GEAR.  MAINTENANCE INSPECTED LT AND RT MLG, NO DEFECTS NOTED.  LUBRICATED AND CLEANED SHOCK STRUCT.  NO LEAKAGE NOTED.
